# SDR SWIA202162199

- Difficulty date: September 12, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON- LWR OUTBOARD CENTER HINGE FITTING IS GOUGED AS MARKED)   (C-CHECK RO 11/04/2021)   COMPLIED WITH ALL STEPS OF MHIRJ REO 690-57-61-227 REV -- DATE: 2021-09-28 FOR THE LH AILERON- LWR OUTBOARD CENTER HINGE FITTING GOUGE REPAIR. COMPLIED WITH 51-900-1002-SKY (CL600-2DL24) STRUCTUAL MAJOR REPAIR
